# SDR QXEA2021030200095

- Difficulty date: March 2, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N651QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000812
- Aircraft time: 4,229 hours, 2,481 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Module
- Part number: 1708011
- Part serial: 20131
- Condition: Inoperative
- Location: Thrust Reverser
- Part time: 4,227 hours, 2,480 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING, ENG 1 REV TLA FAIL, ENG 1 REV IND & PRIOR TO ANNUNCIATION. REMOVED FROM SERVICE. T/S IAW E175 FIM 76-11-00-810-803-A. R&R SPDA1 SLOT 3 IAW E175 AMM 24-61-13-000/400-801-A. MESSAGE EXTINGUISHED. AIRCRAFT RETURNED TO SERVICE.
